Reachability Analysis of Subconservative Discrete Chemical Reaction Networks

Szlobodnyik, G and Szederkényi, Gábor and Johnston, M D (2019) Reachability Analysis of Subconservative Discrete Chemical Reaction Networks. MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, 81 (3). pp. 705-736. ISSN 0340-6253

[img]
Preview
Text
Szlobodnyik_705_30399773_ny.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 10 May 2019 07:57
Last Modified: 21 Jul 2019 13:26
URI: http://eprints.sztaki.hu/id/eprint/9667

Update Item Update Item